# SDR UPS08M52360

- Difficulty date: April 4, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING FUEL TANK UPPER 14 STRINGER END SUSPECT CRACK.  HFEC INSP C/O & FOUND CRACK APPROX 0.5 INCH.  STR 14 END SPLICE REMOVED.  ATTACH CLIP & FASTENERS REMOVED.  SLOT OUT CRACKED AREA C/O.  HFEC INSP C/O ON REWORK AREA & FOUND NO CRACK EVIDENT.  TWO EA REPAIR ANGLES FAB & HEAT- TREATED.  CLIP FAB WITH FPI C/O.  FOUND NO CRACK EVIDENT.  REPAIR ANGLES, STR END SPLICE & CLIP INSTALLED, WITH SEALANT APPLIED.  LEAK CHECK SATIS.
